# SDR FDEA202202090666

- Difficulty date: February 9, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, STA 1119, LBL 27, SUSPECT CORROSION ON SEAT TRACK.  REPLACED DAMAGED SECTION OF THE SEAT TRACK AT STA 1109-1129 LBL 27 REF MD11 SRM   53-00-52-2R REPAIR 1, FIG. 201, SHEET 1-3 AND FEDEX DRW. SR10-53-010. MAJOR REPAIR.
